Consistency of deviance-based M estimators

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Lenth, Russell en_US Green, Peter en_US
dc.contributor.editor en_US 2012-02-02T04:36:22Z 2012-02-02T04:36:22Z 1987 en_US
dc.identifier 2010003475 en_US
dc.identifier.citation Lenth Russell and Green Peter 1987, 'Consistency of deviance-based M estimators', Blackwell Publishing, vol. 49, no. 3, pp. 326-330. en_US
dc.identifier.issn 1369-7412 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.description.abstract In a general estimation problem, the deviance function generates statistics that are similar to squared standardized residuals. A deviance-based M estimator (DBME) is defined as an adaptively weighted maximum-likelihood estimator, where the weights depend upon the deviances. In both a single-parameter and a regression setting, we give some general conditions under which a DMBE is consistent. For a suitable weighting scheme, these conditions are satisfied in many continuous Cramer-Rao-regular families and in related linear or nonlinear regression cases. The conditions fail (and the estimator is inconsistent) in most discrete families. en_US
dc.language en_US
dc.publisher Blackwell Publishing en_US
dc.title Consistency of deviance-based M estimators en_US
dc.parent Journal of The Royal Statistical Society Series B-methodological en_US
dc.journal.volume 49 en_US
dc.journal.number 3 en_US
dc.publocation United Kingdom en_US
dc.identifier.startpage 326 en_US
dc.identifier.endpage 330 en_US SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010400 en_US
dc.personcode 0000068644 en_US
dc.personcode 112334 en_US
dc.percentage 100 en_US Statistics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.staffid 112334 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record